# SDR ASAA2018091926164

- Difficulty date: August 25, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 45,573 hours, 13,761 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550419
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT BODY STATION 947.5 CORRODED AT LBL 16. GROUNDED - YES. REMOVED CORROSION IAW SRM 53-70-15-1A-1 FIG 104 DET D. ORIGINAL THICKNESS .180" REMOVED, .059" REMOVING .121" FOUND TO BE OUT OF LIMITS. FABRICATED, MODIFIED, ALODINED, PRIMED, AND INSTALLED REPAIR T-CHORD, ANGLES, STRAPS AND FILLERS IAW SRM 53-70-51-2R-5 REPAIR 5.
